MAUDE Adverse Event Report: Q'APEL MEDICAL INC. 072 ASPIRATION SYSTEM; CATHETER, THROMBUS RETRIEVER,

Q'APEL MEDICAL INC. 072 ASPIRATION SYSTEM; CATHETER, THROMBUS RETRIEVER,
Model Number FG 00806-02
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Extravasation (1842); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Retrospective filing for an event that ocured 5/2/2024.The case was reported by q'apel medical's chief marketing officer who was present for the case and reported the findings.The initial review by q'apel medical's medical physican and "qualified person" determined that the q'apel device did not contribute to the injury and therefore, the event was not reportable.New information was obtained by q'apel medical from the operator of the device on 1/15/2025 which stated: "there is no fluoro loop of the 2nd pass hippo navigating up to the clot.There is one of the first pass and it navigated smoothly with no wire issues.I can not imagine how that amount of extravasation occurred from a microwire perforation." the new information concluded that the q'apel medical device likely contrinuted to the injury that required medical intervention.Case date:(b)(6) 2024.78 yo [year old] female patient.Stroke case r m1 occlusion.3.5 since lkw.No tnk or tpa administered due to a fall.Walrus bgc used as guide.1 pass with hippo cheeath with an aristotle 18 gw.Result was tici 0.2nd pass with hippo cheetah and aristotle 18 gw.On run post aspiration, vessel rupture with contrast extravasation vitals remained stable for patient and no loss of pressure.Scepter balloon placed at site to arrest bleed for 5 min.Bleeding controlled.No other intervention to control this required.3rd pass - zoom 55.Tici 0.4th pass - zoom 55 tici 0.5th pass - velocity mc and tigertriever 32mm deployed for 2 mins - tici 0.6th pass - zoom 55 - tici 0.

Brand Name
072 ASPIRATION SYSTEM
Common Device Name
CATHETER, THROMBUS RETRIEVER,
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key21284855
Report Number3015614180-2025-00002
Device Sequence Number15791633
Product Code NRY
UDI-Device Identifier00857545008097
UDI-Public00857545008097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2024
Device Model NumberFG 00806-02
Device Catalogue NumberAP6072-132
Device Lot NumberFG231222A-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale